On some new type of generating functions of generalized Poisson-Charlier polynomials
Commun. Korean Math. Soc. 2022 Vol. 37, No. 1, 293-301
https://doi.org/10.4134/CKMS.c210005
Published online January 4, 2022
Printed January 31, 2022
Shakeel Ahmed, Mumtaz Ahmad Khan
Aligarh Muslim University; Aligarh Muslim University
Abstract : The present paper concerns with a study of certain generating functions and summation formulas of generalized Poisson-Charlier polynomials. Some special cases are also discussed.
Keywords : Poisson-Charlier polynomials, generating functions, summation formulas
MSC numbers : 33C47, 33C50
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd